# SDR SWAA2022021013472

- Difficulty date: April 17, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 41,956 hours, 24,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OB INTERCOSTAL BRAKE ASSY.AT STA 540;RBL 24-44 IS CRACKED. / REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02.
